Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Are the symptoms same for HIV and typhoid patients ?

Do typhoid fever bring bun on the skin? and what is the different b/w HIV patient and typhoid, Experiencing quick elaculation
Asked On : Thu, 7 Jul 2011
Answers:  2 Views:  1062
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This is Dr Minhas.Dr. Gaurav Patel has told you the difference between the two. I am afraid why you are asking about the difference. Are you having sex other than your partner? Quick ejaculation is not a big problem man, can be cured through proper medication.
Dr. Minhas
Answered: Mon, 1 Aug 2011
Dermatologist Dr. Gaurav Patel's  Response
yes ,high fever in typhoid may damage skin and lead to exfoliation of the skin
u need to apply good moisturizer over it
there is wast different between hiv and typhoid pt
in hiv there is
fever ,weight loss,diarrhea ,infection ,loss of appetite etc is there
while in typhoid fever ,abdominal pain (some case)is the complain .
so dont worry about it
quick ejaculation may be due to stress ,anxiety ,diabetes .
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor